# SDR PCAA0405187

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N811EX
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 34,059 hours, 38,020 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: P26084
- Condition: Inoperative
- Location: Aileron Trim
- Part time: 10,789 hours, 11,555 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA REPORTED AILERON TRIM INOP.MAINTENANCE REPLACED THE AILERON TRIM ACTUATOR.SYSTEM CHECK GOOD AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
